What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Dec 22, 6:55 PM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Dec 22, 6:55 PM EST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
655 PM EST Fri Dec 22 2017
.SYNOPSIS...
A series of weak low pressure systems tracking near southern New
England will bring a wintry mix through Saturday morning, which
will transition to rain from south to north. High pressure
provides dry and seasonable weather Sunday. A fast moving
developing coastal low may bring a brief period of snow except
possibly rain for southeast MA to the region late Sunday night
into Christmas morning. A colder than average week ahead into
the following weekend during which time there's the potential
for another winter storm before the end of the month.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
* Overall forecast on track with light icing for much of SNE.
* Flash Freeze Possible in NE MA and Boston early Sat morning.
0700 PM Update...
Overall trend in the forecast remains on track for this evening.
Light precip echoes continue to move across southern New England
per latest radar mosaic. Dual-pol Correlation Coefficient does
show areas less than 0.95 indicated mixed hydrometers falling
across N CT, RI and into SE MA. This is freezing rain where
temps are below 32F. Locations where precip is above 32F will
see just rain. This is shows in the past TF Green ob. Thanks to
spotters and media for the reports for freezing rain resulting
in ground truth in what Dual-Pol is indicating.
So far, reports of a light glaze of ice across this area and
thus went ahead and issued and SPS for the icing potential. May
have to expanded it hear in a half an hour as Mix precip is
starting to reach into CT/MA/RI border which is where the warm
layer is pushing into. No changes to the advisory, which looks
to be on track for this evening. Biggest concern is for tomorrow
morning, but more on that below.
Once this impulse of snow/freezing rain/rain moves offshore a
lull in the precip will occur. However, models indicate
saturation at the low levels which help improve the chances for
freezing drizzle as we lose moisture in the snow growth region.
So slick conditions tonight remain possible. Motorist should
exercise caution.
Previous Discussion...
Leaning heavily on high-res guidance for temperature/PoP trends
through this evening. Regional radar mosaic shows most of light
snow has lifted to our north, while we're starting to see light
snow and/or wintry mix developing in SNE due to increasing warm
advection aloft, and additional activity developing upstream
across eastern New York.
Light snow will re-develop along and north of Route 2 corridor
late this afternoon and this evening, while precipitation
farther to south should be more spotty in nature, and will
slowly transition to wintry mix or light freezing rain. Later
tonight, forecast soundings show drier air working into snow
growth layer, which should give us lull in steadier
precipitation and allow drizzle/freezing drizzle to dominate.
At same time, combination of warmer air coming in aloft and
leftover cold near ground is expected to produce areas of dense
fog, especially across interior valleys and in higher terrain.
May need to consider Dense Fog Advisories in later forecasts.
Later tonight, weak low pressure exiting Cape Cod Bay will cause
winds to back to N across much of eastern MA. This will cause
lower level cold air to drain back down along coast, including
Boston area and probably as far south as Providence and Taunton
as well overnight. This drop in temperature will produce light
icing from freezing drizzle and/or black ice. High-res guidance
shows this potential clearly and has been very consistent.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Colder air will be slow to erode Saturday, especially across
interior, as winds remain light from N/NE. Steadier rain should
arrive first thing in morning which will result in freezing rain
for much of morning, if not into early afternoon before
temperatures finally rise above freezing. This looks to be
borderline icing situation for much of SNE, aside from north
central into interior NE MA where colder air will be tough to
erode or mix out. For these areas, though, ice accretion should
be limited to no more than 1/4 inch and main impact will be for
travel.
Farther south, main concern is how far north milder (50s) air
can get as warm front lifts toward south coast. Fairly large
differences among models but majority of them keep milder air
confined to south coast or even just Cape Cod and Islands. This
makes sense when looking at overall pattern, in which low level
cold air often wins battle, and this also has support from HREF
and other high-res ensembles.
Cold front sweeps across SNE Saturday night, bringing an end to
rain and eventual clearing as winds shift to NW.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Highlights...
* Dry and comfortable Christmas Eve
* Increasing snowfall potential for overnight Sunday into Christmas
morning
* Generally dry but well below average temperatures for the week
Pattern Overview/Confidence...
An active period continues for the beginning of the medium range
with approaching coastal system for Christmas Day. This is thanks to
ongoing low pressure system followed by high pressure which seems to
jam-up the upper level pattern. Models and ensembles continue to
trend in surface cyclogenesis by Christmas morning but spatial and
intensity differences continue and wont be resolved for another day
or two. Afterwards, broad cyclonic flow will dominate the CONUS for
much of the week. A few arctic shortwaves being introduced in the
flow will bring reinforcing cold air, keeping temps well below
normal through the period. Finally, may have to watch southern
stream wave late in the week which could bring another round of
wintry precip to the region thanks to cold airmass in place.
Details...
Christmas Eve...High confidence.
On-going low pressure system will be near the Maritimes by Sunday
morning. High pressure will slide in from the west resulting in
a brief period of quiet and dry weather. Sunshine to start, but
clouds will begin to fill in ahead of the next system. Temperatures
will warm into the mid 30s to low 40s.
Sunday night into Christmas...Moderate confidence.
A fast-moving shortwave trough will be heading towards the area for
overnight Sunday into Monday morning. Although this will be a quick
moving and progressive wave, it is rather sharp and will be starting
to take on more of a negative tilt. Open wave at 700mb won't cut-off
into the low passes southern New England. This will develop a
secondary surface low and strengthen the system in the Gulf of
Maine, just north and east of SNE. However, if upper level pattern
slows this system up then surface cyclogenesis may occur closer to
the region increase snow chances. Aside from the placement of the
low, it appears that there may be somewhat of an inverted trough
that extends back into the region. Because of this, a period of
steady snowfall looks to develop for Sunday night and continue into
the morning hours on Monday.
Depending on strength and location of the secondary low, will
also have to watch for where the rain/snow line will set-up. Current
trends keep rain/snow line near the I-95 corridor. GEFS members
show rain/snow line collapsing eastward as low pressure system
strengthens and pulls away from the region. EC also shows a
rain/snow line but it to collapses on the backside. Thus could see
lower amounts across SE MA and higher snowfall amounts central
southern New England. Now that the guidance is trending towards a
solutions for the Christmas Holiday, confidence is increasing that
plowable snowfall will occur. Still to early to throw out numbers as
several mesoscale details need to be fine tuned, but could see
advisory level snowfall, with the potential for 6+ across NE Mass.
Both the EPS and GEFS are hinting at high probs of over 0.5 inches
of snow in the NE Mass region. This is conjunction where models are
indicating the inverted trough set-up. Again a lot to fine tune, but
for those traveling on Christmas Day will need to monitor the
forecast closely.
Aside from snowfall potential, wind could also be an issue. As the
surface low undergoes cyclongensis, pressure gradient will tighten.
This results in a strengthen low level jet with models showing a 40-
60 kt LLJ at 925mb. Not sure if it will all mix down but with strong
pressure falls could increase the mixing. Will play conservative on
wind gusts until we get into some of the hi-res guidance.
Overall confidence is increasing that a white Christmas will
occur. Snowfall amounts could be plowable with 6+ inches
possible in NE Mass. There is also the chance for strong gusty
winds as the system strengthens and pulls away from the region.
Stay tune for the latest on this system.
Tuesday and beyond...Moderate confidence.
Broad cyclonic flow will continue through the period. Strong arctic
high pressure will push into the Northern Plains and shift into the
Great Lakes over the week. This high could move into the Northeast,
as Greenland Block sets-up. This could result in temperatures
falling into the single digits to below zero for overnight lows.
High temps could remain in the 20s to teens. Below average for this
time of year.
Otherwise we continue to watch potential southern stream system late
in the weekend into next weekend. Upper level pattern seems to jam
up which will help slow down and strengthen upcoming vort max. A lot
of spread in the guidance with timing and strength, but something to
watch in the coming week. For now will watch models flip-flop and
wobble with this snow chance.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Saturday Night/...
00z update...Moderate confidence.
Snow to freezing rain transitions is beginning to occur from BDL
to PVD up to TAN. This transition will continue northward over
the next several hours. Mix of MVFR/IFR right now, with sites
possible rising to MVFR/VFR for a brief period tonight before
quickly falling back to IFR. Since this will be brief left if
out of the TAFs. Otherwise forecast is on track.
Tonight...
Widespread IFR/LIFR conditions in patchy drizzle, freezing
drizzle, and fog. Light icing is most likely across interior and
across NE MA, probably into areas around Boston toward daybreak.
Saturday...
Widespread IFR/LIFR likely for most of day. Freezing rain
across much of region Sat morning (except south coastal MA/RI)
gradually transitions to rain from south to north, and last in
deeper valleys across interior. Icing could be as much as 1/4"
across north central MA.
Saturday night...
Conditions improve as cold front crosses region, shifting winds
to NW. Gusts to 25-30kt possible.
KBOS Terminal...Moderate confidence in TAF. Main concern is
potential for light icing daybreak Sat as winds shift to N and
temperatures drop to near or just below freezing.
KBDL Terminal...Moderate confidence in TAF. Confined mention of
freezing rain to Sat morning, but freezing drizzle is possible
tonight, as early as 02-03z.
Outlook /Sunday through Wednesday/...
Sunday: VFR. Breezy.
Sunday Night: MVFR/IFR conditions possible. Breezy. SN, RA for
SE terminals.
Christmas Day: Mainly VFR, with areas IFR possible. Strong
winds with local gusts to 35-45 kts. Chance SN for the morning.
Monday Night: VFR. Windy with gusts to 35 kt.
Tuesday through Wednesday: VFR. Breezy.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Saturday Night/...High confidence.
Issuing Small Craft Advisories for building seas tonight on NE
MA waters, and for Sat/Sat night on south coastal waters for
increasing winds and seas.
E/SE winds will back to N later tonight as weak low pressure
exits east of Cape Cod. Frontal boundary should remain near
south coast Sat, which will maintain E/NE winds on E MA waters
with increasing S/SW winds gusting to 25kt on south coastal
waters. Cold front crosses waters Sat night, bringing wind shift
to NW and gusts to 20-25kt.
Expect periods of rain tonight through Saturday night, though
there could be some sleet/snow mixed around Boston and Cape Ann
through this evening.
Finally, areas of dense fog may develop Saturday and Saturday
night, especially on south coastal waters.
Outlook /Sunday through Wednesday/...
Sunday: Winds less than 25 kt. Areas of rough seas.
Sunday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas. Rain likely.
Christmas Day: Moderate risk for gale force winds with gusts up
to 45 kt. Rough seas up to 13 ft. Chance of rain.
Monday Night: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 12 ft.
Tuesday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas.
Tuesday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.
Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory until 10 AM EST Saturday for
CTZ002>004.
MA...Winter Weather Advisory from 4 AM to 10 AM EST Saturday for
MAZ017-018.
Winter Weather Advisory until noon EST Saturday for MAZ009-
011>016.
Winter Weather Advisory until 6 PM EST Saturday for MAZ002>008-
010-026.
RI...Winter Weather Advisory from 4 AM to 10 AM EST Saturday for
RIZ002>004.
Winter Weather Advisory until 10 AM EST Saturday for RIZ001.
MARINE...Small Craft Advisory from 2 PM Saturday to 6 AM EST Sunday for
ANZ232>234.
Small Craft Advisory from 2 PM Saturday to midnight EST
Saturday night for ANZ236.
Small Craft Advisory from noon Saturday to 6 AM EST Sunday for
ANZ235-237-254>256.
Small Craft Advisory from 10 PM this evening to 6 AM EST
Sunday for ANZ250.
Small Craft Advisory from 10 PM this evening to 5 AM EST
Saturday for ANZ251.
&&
SYNOPSIS...Dunten/JWD
NEAR TERM...Dunten/JWD
SHORT TERM...JWD
LONG TERM...Dunten
AVIATION...Dunten/JWD
MARINE...DuntenHazardous weather outlook, Dec 22, 4:26 PM EST, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
426 PM EST Fri Dec 22 2017
MAZ002>008-010-026-232130-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Hampshire MA-Eastern Hampshire MA-Northern Middlesex MA-
426 PM EST Fri Dec 22 2017
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY...
This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, northeastern Massachusetts and western
Massachusetts.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
SUNDAY NIGHT INTO MONDAY...
Accumulating snow is forecast of around 2 to 5 inches making for
hazardous travel conditions and reduced visibility. Winter Weather
Advisories may be required in later forecasts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ009-011>016-232130-
Western Hampden MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-
426 PM EST Fri Dec 22 2017
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST SATURDAY...
This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts and western Massachusetts.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
SUNDAY NIGHT INTO MONDAY...
Accumulating snow is forecast of around 2 to 5 inches making for
hazardous travel conditions and reduced visibility. Winter Weather
Advisories may be required in later forecasts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CTZ002>004-RIZ001-232130-
Hartford CT-Tolland CT-Windham CT-Northwest Providence RI-
426 PM EST Fri Dec 22 2017
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...
This Hazardous Weather Outlook is for northern Connecticut and
northern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
SUNDAY NIGHT INTO MONDAY...
Accumulating snow is forecast of around 2 to 5 inches making for
hazardous travel conditions and reduced visibility. Winter Weather
Advisories may be required in later forecasts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ019>024-RIZ005>008-232130-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Bristol RI-Washington RI-
Newport RI-Block Island RI-
426 PM EST Fri Dec 22 2017
This Hazardous Weather Outlook is for southeastern Massachusetts,
northern Rhode Island and southern Rhode Island.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SUNDAY NIGHT INTO MONDAY...
Accumulating snow is forecast of around 1 to 4 inches making for
hazardous travel conditions and reduced visibility. Winter Weather
Advisories may be required in later forecasts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ017-018-RIZ002>004-232130-
Northern Bristol MA-Western Plymouth MA-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-
426 PM EST Fri Dec 22 2017
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST
SATURDAY...
This Hazardous Weather Outlook is for southeastern Massachusetts
and northern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
SUNDAY NIGHT INTO MONDAY...
Accumulating snow is forecast of around 2 to 4 inches making for
hazardous travel conditions and reduced visibility. Winter Weather
Advisories may be required in later forecasts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230>237-250-251-254>256-232130-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
426 PM EST Fri Dec 22 2017
This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
MONDAY...
There is a risk of NW wind gusts reaching gale force on the outer
waters.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/NWSBoston
You can follow us on Twitter at
@NWSBoston
In the hours before
Special weather statement, Dec 22, 6:23 PM EST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Taunton MA
623 PM EST Fri Dec 22 2017
CTZ002>004-MAZ017-018-RIZ001>004-230030-
Hartford CT-Tolland CT-Windham CT-Northern Bristol MA-
Western Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon,
Putnam, Willimantic, Taunton, Brockton, Foster, Smithfield,
Providence, Coventry, West Greenwich, East Greenwich, Warwick,
and West Warwick
623 PM EST Fri Dec 22 2017
...Icy Conditions across northern Connecticut, northern Rhode
Island and southeast Massachusetts early this Evening...
At 6:15 PM, the leading edge of a wintry mix including freezing
rain has entered northern Connecticut and central Rhode Island.
This is confirmed by Doppler radar as well as spotter and media
reports. The area of wintry precip is expected to spread north
and eastward into portions of Northern Rhode Island and southeast
Massachusetts through 730 PM. This included the city of
Providence.
Freezing rain will cause travel difficulties during the evening
commute. Be prepared for icy spots on untreated roadways. Slow down
and use caution while driving.
Dunten
Local storm report, Dec 22, 7:02 PM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
702 PM EST FRI DEC 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW LEYDEN 42.66N 72.59W
12/22/2017 M1.2 INCH FRANKLIN MA HAM RADIO
HAM RADIO
0521 PM SNOW PEPPERELL 42.67N 71.61W
12/22/2017 M1.5 INCH MIDDLESEX MA TRAINED SPOTTER
TRAINED SPOTTER
0528 PM SNOW NORTH CHELMSFORD 42.64N 71.38W
12/22/2017 M1.2 INCH MIDDLESEX MA HAM RADIO
HAM RADIO
0532 PM SNOW NORTHAMPTON 42.33N 72.64W
12/22/2017 M1.0 INCH HAMPSHIRE MA HAM RADIO
HAM RADIO
0600 PM SNOW DRACUT 42.67N 71.30W
12/22/2017 M1.3 INCH MIDDLESEX MA TRAINED SPOTTER
0605 PM SNOW HEATH 42.67N 72.82W
12/22/2017 M1.0 INCH FRANKLIN MA HAM RADIO
HAM RADIO
&&
EVENT NUMBER BOX1707818
EVENT NUMBER BOX1707819
EVENT NUMBER BOX1707820
EVENT NUMBER BOX1707821
EVENT NUMBER BOX1707822
EVENT NUMBER BOX1707823
DUNTENSpecial weather statement, Dec 22, 7:24 PM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Taunton MA
724 PM EST Fri Dec 22 2017
CTZ002>004-MAZ009-011>013-015>018-RIZ001>004-230230-
Hartford CT-Tolland CT-Windham CT-Western Hampden MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon,
Putnam, Willimantic, Blandford, Springfield, Milford, Worcester,
Foxborough, Norwood, Boston, Quincy, Taunton, Brockton, Foster,
Smithfield, Providence, Coventry, West Greenwich, East Greenwich,
Warwick, and West Warwick
724 PM EST Fri Dec 22 2017
...Icy Conditions across northern Connecticut, northern Rhode
Island and into eastern Massachusetts early this Evening...
At 7:15 PM, the leading edge of a wintry mix including freezing
rain, sleet and snow continues to move along the CT, Ri and
Massachusetts border into Norfolk county. This is confirmed by
Doppler radar as well as spotter and media reports. The area of
wintry precip is expected to spread north and eastward along the
Mass Pike and eventually into northern Massachusetts later this
evening. Light glaze of ice is possible. This included the cities
of Providence, Hartford as the western suburbs of Boston.
Freezing rain will cause travel difficulties through the evening.
Be prepared for icy spots on untreated roadways. Slow down and
use caution while driving.
Dunten
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 727964, 727965, 727966, 727967, 727970, 727969, 727932, 727941, 727956, 727962, 727963, 727971, 727924, 727939, 727928, 727935, 727936, 727972.